# SDR SIMA9701141

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4031 - EMERGENCY FLOOR LIGHT SYSTEM STAYS ON WHEN AIRCRAFT POWER IS REMOVED AFTER TESTING THE FLOOR LIGHT SYSTEM.  REPLACED EMERGENCY LIGHT BATTERY PACK 3WL.  OPS CHECK PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
